Bright Yellow Vaginal Discharge With Sweet Smell?

Recently I took some antibiotics for about a week i was fine after that for a couple days but now im having and itchy burning feeling and bright yellow vaginal discharge. I though maybe it was an STD so I got tested but everything was negative. Any ideas on what it could be?(Only serious answers plz)
Thanks in Advance


Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.



  1. sometins wrong w/ ur period. i mean it. i read in a book that if that happens its sometin wrong w/ ur period. you should tell ur mom or a doctor.

  2. I'm glad it was not a STD. Sometimes STD and Yeast infections can look and act a lot alike. Antibiotics are one of the leading causes of yeast infections. Go back to the Doctor, and tell them to examine you (down there) and they will determine whether or not it is a yeast infection or not. If it is a yeast infection, they will give you medicine to take care of it. But, you definitely need to get it looked at, because if you don't, it might go away, but it will definitely come back. And those things can end up causing some damage. Hope everything goes well for you. reply back on here, and let me know how everything turned out.

  3. bright yellow vaginal discharge isorbably a yeast infection or another kind of infection

  4. yellow sweet discharge sounds like a yeast infection. Antibiotics knock out all the bacteria in your body, both good and bad, so yeast often sets in. Try yogurt, or acidophilus from the health food or drug store. If it persists, you might need to see the doctor for some canestin cream.

Leave a Reply